| Model Number |
A319416AM |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the customer pulled a foley kit for a surgical case and noticed that the port was exposed to the outside of the sterile wrap and did not use the kit.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1sample were confirmed to exhibit the reported failure.The device had not met specifications.The product was used for patient treatment.The product caused the reported failure.A potential root cause for this failure mode could be ¿incorrect unit placement in cavity¿.The device history record review could not be performed without a lot number.The investigation is concluded, and no additional action is required at this time.Labeling review is not required because labeling could not have prevented this issue.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that the customer pulled a foley kit for a surgical case and noticed that the port was exposed to the outside of the sterile wrap and did not use the kit.Per additional information received via sample form on 29jun2022, stated that the patient required a foley catheter to be placed in surgery and noted that a port was sticking outside of the sterile wrapping.Foley catheter was not used in a patient.